I saw someone on here say that smoking cigs increases your WD symptoms. I have never heard this. Is this true?
smoking narrows blood vessels and causes heart working hard - not a good thing when WDrawling + smell of sigarettes on WD's makes me vomit. smoking makes me lazy too so I dont do the walks or exercising ( you know it's a must ! ) i'm not saying dont smoke if you desperate to a sigarette coz it'll drive you crazy, but try to reduce it. Here's what helps me - in the morning exercise+shower ,after about hour and a half - light healthy food, just then I permit to myself to smoke one(a little clonidin too to calm the pressure). the same thing with the Benzo's - leave it till the PM, and sleep pills - for the night.
the best wishes
no smoking does not increase your withdraw symptoms.it may cause you to feel sick and gag,block the blood vessels that could be carrying clean blood to your lungs.but trying to quit smoking while your kicking a drug out of your system like an opiate or Benzo will only make things worse.if you ever been to a detox how importent is the smoke break ? nicotine is one of the hardest habits to quit.besides that when your detoxing dont over do it by trying to quit everything. remember hearing this somewhere "easy dose it" ? i live by that rule,and a few others. so smoke um if u got um... subzero58
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 5 answers
Posted 23 Nov 2010 • 1 answer
I am an Roxy addict... Was told that Suboxone would relieve the withdrawal symptoms. I sincerely wan
Posted 25 May 2011 • 5 answers
Posted 26 Jan 2012 • 2 answers
Posted 9 Feb 2012 • 7 answers